# SDR 06FDEA2677

- Difficulty date: July 25, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 29,347 hours, 13,917 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPART RT SIDE CORRSION ON STR 44R AT FR 17R REF N00188.  REMOVED CORROSION IAW A310-200 SRM 51-74-10 FOUND TO BE OUT OF LIMITS IAW A310-200 SRM 51-10-17 REPAIRED IAW EA 6-5310-102502.
